| Model Number |
9500-174 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the abdomen, which is off label usage of the device, on (b)(6) 2025.Data was received but not investigated as data will not confirm the issue.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Event or Problem Description
Subsequent to the initial mdr, a correction is required.
Additional Manufacturer Narrative
(b)(4).A4: weight/ units ¿ correction - removed weight and weight units from initial mdr.B5: describe event or problem - additional information.G3: date received by manufacturer - additional information.G6: type of report - follow-up.H2: type of follow up - correction.H6: type of investigation - correction.